advertisement
Question
Posted by: Leslie | 2007/05/02

Puzzled

I am on the 2 month injection (nuristerate), my last injection was 8 March 2007, I started spotting late in April and than again got my period (painfull) 2-May-07 -is this normal? The last injection I got my blood pressure was a bit high and I stated bleeding at the spot were I got the injection - hope I am not pregnant!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes, many women do have irregular bleeding on the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement